# SDR 9JLA2014042204533

- Difficulty date: March 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 6,364 hours, 5,156 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 1106P551
- Condition: Failed
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LT TAIL DEICE LIGHT STAYED ON DURING ALL PHASES OF FLIGHT.  TROUBLESHOOTING IDENTIFIED THE LT TAIL DEICE PRESS SWITCH WAS DEFECTIVE, PN 1106P55-1.  THE PRESS SWITCH WAS R & R WITH NEW.
